# SDR TWAA9801606

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURIN GOP 16 MAINTENANCE CHECK, FOUND LEFT WING TE FIXED UPPER WING PANEL CRACKED AT REAR SPAR, JUST FORWARD AND INBOARD OF INBOARD SPOILER.  ACCOMP HFEC CRACK CONTAINMENT PER TWA NDT PART 6 AND 51-00-03.  STOP DRILLED END OF CRACK PER SRM 57-01 AND INSTALLED DOUBLER REPAIR PER SRM 51-01, FIG 23 SHEET 2, PAGE 8.  (M)
